# SDR VNAA2016102300027

- Difficulty date: October 23, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 30,807 hours, 30,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85066
- Condition: Inoperative
- Location: Emergency Light
- Part time: 26,628 hours, 26,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDSHIP FORWARD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED THE NR TWO EMERGENCY LIGHT BATTERY AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
